Volltext-Downloads (blau) und Frontdoor-Views (grau)
  • search hit 1 of 13
Back to Result List

A semilinear distributed parameter approach for solenoid valve control including saturation effects

  • In this paper a semilinear parabolic PDE for the control of solenoid valves is presented. The distributed parameter model of the cylinder becomes nonlinear by the inclusion of saturation effects due to the material's B/H-curve. A flatness based solution of the semilinear PDE is shown as well as a convergence proof of its series solution. By numerical simulation results the adaptability of the approach is demonstrated, and differences between the linear and the nonlinear case are discussed. The major contribution of this paper is the inclusion of saturation effects into the magnetic field governing linear diffusion equation, and the development of a flatness based solution for the resulting semilinear PDE as an extension of previous works [1] and [2].

Export metadata

Additional Services

Share in Twitter Search Google Scholar

Statistics

frontdoor_oas
Metadaten
Author:Tristan BraunORCiD, Florian Straußberger, Johannes ReuterORCiD, Gabi Preissler
DOI:https://doi.org/10.1109/ACC.2015.7171126
ISBN:978-1-4799-8684-2
Parent Title (English):American Control Conference (ACC), 2015, 1-3 July 2015, Chicago, IL, USA
Document Type:Conference Proceeding
Language:English
Year of Publication:2015
Release Date:2018/02/27
Tag:convergence; inclusions; parabolic equations; partial differential equations; valves
First Page:2600
Last Page:2605
Note:
Volltextzugriff für Hochschulangehörige via Datenbank IEEE Xplore
Open Access?:Nein